# SDR YENA2022092800975

- Difficulty date: September 21, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 4,607 hours, 910 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Fcu
- Part number: C12850AC03
- Part serial: C12850016152
- Condition: Failed
- Location: 2ca
- Part time: 4,607 hours, 910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1388, LAX-BOS. 'FO FD PUSHBUTTON COVER FELL OFF UNABLE TO LOCATE; REMOVED AND REPLACED FCU REF AMM 22-81-12. OPS CHECK OK. AC OK FOR SERVICE.'
